Neo-Synephrine Cold & Sinus Nasal Decongestant Regular Strength NON-DROWSY 0.5oz
Neo-Synephrine Cold & Sinus Nasal Decongestant, 0.5oz
Fast, Effective Nasal Congestion Relief
Cold - Allergies
Phenylephrine HCI 0.5% Nasal Decongestion
Manufacturer Bayer Inc
Active Ingredients Phenylephrine Hydrochloride 0.5 %
Use only as directed.
To spray, squeeze bottle quickly and firmly.
Adults and children 12 years and older: 2 or 3 sprays in each nostril not more often than every 4 hours.
Children under 12 years: ask a doctor. Other
Store at room temperature.
Protect from light.